• Previous Article
    Random attractor for stochastic Boissonade system with time-dependent deterministic forces and white noises
  • DCDS-B Home
  • This Issue
  • Next Article
    Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces
June  2017, 22(4): 1673-1681. doi: 10.3934/dcdsb.2017080

On global boundedness of the Chen system

1. 

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

2. 

Mathematical post-doctoral station, College of Mathematics and Statistics, Southwest University, Chongqing 400716, China

3. 

College of Electronic and Information Engineering, Southwest University, Chongqing 400716, China

4. 

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

5. 

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received  June 2016 Revised  September 2016 Published  February 2017

This paper deals with the open problem of the global boundedness of the Chen system based on Lyapunov stability theory, which was proposed by Qin and Chen (2007). The innovation of the paper is that this paper not only proves the Chen system is global bounded for a certain range of the parameters according to stability theory of dynamical systems but also gives a family of mathematical expressions of global exponential attractive sets for the Chen system with respect to the parameters of this system. Furthermore, the exponential rate of the trajectories is also obtained.

Citation: Fuchen Zhang, Xiaofeng Liao, Chunlai Mu, Guangyun Zhang, Yi-An Chen. On global boundedness of the Chen system. Discrete and Continuous Dynamical Systems - B, 2017, 22 (4) : 1673-1681. doi: 10.3934/dcdsb.2017080
References:
[1]

V. BraginV. VagaitsevN. Kuznetsov and G. Leonov, Algorithms for finding hidden oscil lations in nonlinear systems. The Aizerman and Kalman conjectures and Chua's circuits, J. Comput. Syst. Sci. Int., 50 (2011), 511-543.  doi: 10.1134/S106423071104006X.

[2] G. Chen and J. Lu, Dynamical Analysis, Control and Synchronization of the Lorenz Systems Family, Science Press, Beijing, 2003. 
[3]

G. Chen and T. Ueta, Yet another chaotic attractor, Int. J. Bifurc. Chaos Appl. Sci.Eng., 9 (1999), 1465-1466.  doi: 10.1142/S0218127499001024.

[4]

E. Elsayed, Solutions of rational difference system of order two, Math. Comput. Model., 55 (2012), 378-384.  doi: 10.1016/j.mcm.2011.08.012.

[5]

N. KuznetsovT. Mokaev and P. Vasilyev, Numerical justification of Leonov conjecture on Lyapunov dimension of Rossler attractor, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 1027-1034.  doi: 10.1016/j.cnsns.2013.07.026.

[6]

G. Leonov, Bounds for attractors and the existence of homoclinic orbits in the Lorenz system, J. Appl. Math. Mech., 65 (2001), 19-32.  doi: 10.1016/S0021-8928(01)00004-1.

[7]

G. Leonov, General existence conditions of homoclinic trajectories in dissipative systems, Lorenz, Shimizu-Morioka, Lu and Chen systems. Phys. Lett. A, 376 (2012), 3045-3050.  doi: 10.1016/j.physleta.2012.07.003.

[8]

G. A. Leonov, The Tricomi problem for the Shimizu-Morioka dynamical system, Dokl. Math., 86 (2012), 850-853.  doi: 10.1134/S1064562412060324.

[9]

G. A. Leonov, Existence criterion of homoclinic trajectories in the Glukhovsky-Dolzhansky system, Phys. Lett. A, 379 (2015), 524-528.  doi: 10.1016/j.physleta.2014.12.005.

[10]

G. Leonov and V. Boichenko, Lyapunov's direct method in the estimation of the Hausdorff dimension of attractors, Acta Appl. Math., 26 (1992), 1-60.  doi: 10.1007/BF00046607.

[11]

G. LeonovA. Bunin and N. Koksch, Attractor localization of the Lorenz system, Z. Angew. Math. Mech., 67 (1987), 649-656.  doi: 10.1002/zamm.19870671215.

[12]

X. LiaoY. FuS. Xie and P. Yu, Globally exponentially attractive sets of the family of Lorenz systems, Science in China Series F: Information Sciences, 51 (2008), 283-292.  doi: 10.1007/s11432-008-0024-2.

[13]

G. Leonov and N. Kuznetsov, Hidden attractors in dynamical systems. From hidden oscilla tions in Hilbert-Kolmogorov, Aizerman, and Kalman problems to hidden chaotic attractor in Chua circuits, Int. J. Bifurc. Chaos Appl. Sci. Eng., 2013 (23), 69pp.  doi: 10.1142/S0218127413300024.

[14]

G. A. Leonov and N. V. Kuznetsov, On differences and similarities in the analysis of Lorenz, Chen and Lu systems, Appl. Math. Comput., 256 (2015), 334-343.  doi: 10.1016/j.amc.2014.12.132.

[15]

G. LeonovN. Kuznetsov and V. Vagaitsev, Localization of hidden Chua's attractors, Phys. Lett. A, 375 (2011), 2230-2233.  doi: 10.1016/j.physleta.2011.04.037.

[16]

X. LiaoP. YuS. Xie and Y. Fu, Study on the global property of the smooth Chua's system, Int. J. Bifurc. Chaos Appl. Sci. Eng., 16 (2006), 2815-2841.  doi: 10.1142/S0218127406016483.

[17]

F. Zhang, On a model of the dynamical systems describing convective fluid motion in rotating cavity, Appl. Math. Comput., 268 (2015), 873-882.  doi: 10.1016/j.amc.2015.06.120.

[18]

F. ZhangC. MuP. ZhengD. Lin and G. Zhang, The dynamical analysis of a new chaotic system and simulation, Math. Methods Appl. Sci., 37 (2014), 1838-1846.  doi: 10.1002/mma.2939.

[19]

F. ZhangY. Shu and H. Yang, Bounds for a new chaotic system and its application in chaos synchronization, Commun. Nonlinear Sci. Numer. Simul., 16 (2011), 1501-1508.  doi: 10.1016/j.cnsns.2010.05.032.

[20]

F. ZhangY. ShuH. Yang and X. Li, Estimating the ultimate bound and positively invariant set for a synchronous motor and its application in chaos synchronization, Chaos Solitons Fractals, 44 (2011), 137-144. 

[21]

F. Zhang and G. Zhang, Dynamics of a low-order atmospheric circulation chaotic model, Optik, 127 (2016), 4105-4108. 

[22]

F. Zhang and G. Zhang, Further results on ultimate bound on the trajectories of the Lorenz System, Qual. Theory Dyn. Syst., 15 (2016), 221-235.  doi: 10.1007/s12346-015-0137-0.

[23]

F. ZhangG. ZhangD. Lin and X. Sun, Global attractive sets of a novel bounded chaotic system, Neural Comput. Appl., 79 (2015), 539-547. 

show all references

References:
[1]

V. BraginV. VagaitsevN. Kuznetsov and G. Leonov, Algorithms for finding hidden oscil lations in nonlinear systems. The Aizerman and Kalman conjectures and Chua's circuits, J. Comput. Syst. Sci. Int., 50 (2011), 511-543.  doi: 10.1134/S106423071104006X.

[2] G. Chen and J. Lu, Dynamical Analysis, Control and Synchronization of the Lorenz Systems Family, Science Press, Beijing, 2003. 
[3]

G. Chen and T. Ueta, Yet another chaotic attractor, Int. J. Bifurc. Chaos Appl. Sci.Eng., 9 (1999), 1465-1466.  doi: 10.1142/S0218127499001024.

[4]

E. Elsayed, Solutions of rational difference system of order two, Math. Comput. Model., 55 (2012), 378-384.  doi: 10.1016/j.mcm.2011.08.012.

[5]

N. KuznetsovT. Mokaev and P. Vasilyev, Numerical justification of Leonov conjecture on Lyapunov dimension of Rossler attractor, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 1027-1034.  doi: 10.1016/j.cnsns.2013.07.026.

[6]

G. Leonov, Bounds for attractors and the existence of homoclinic orbits in the Lorenz system, J. Appl. Math. Mech., 65 (2001), 19-32.  doi: 10.1016/S0021-8928(01)00004-1.

[7]

G. Leonov, General existence conditions of homoclinic trajectories in dissipative systems, Lorenz, Shimizu-Morioka, Lu and Chen systems. Phys. Lett. A, 376 (2012), 3045-3050.  doi: 10.1016/j.physleta.2012.07.003.

[8]

G. A. Leonov, The Tricomi problem for the Shimizu-Morioka dynamical system, Dokl. Math., 86 (2012), 850-853.  doi: 10.1134/S1064562412060324.

[9]

G. A. Leonov, Existence criterion of homoclinic trajectories in the Glukhovsky-Dolzhansky system, Phys. Lett. A, 379 (2015), 524-528.  doi: 10.1016/j.physleta.2014.12.005.

[10]

G. Leonov and V. Boichenko, Lyapunov's direct method in the estimation of the Hausdorff dimension of attractors, Acta Appl. Math., 26 (1992), 1-60.  doi: 10.1007/BF00046607.

[11]

G. LeonovA. Bunin and N. Koksch, Attractor localization of the Lorenz system, Z. Angew. Math. Mech., 67 (1987), 649-656.  doi: 10.1002/zamm.19870671215.

[12]

X. LiaoY. FuS. Xie and P. Yu, Globally exponentially attractive sets of the family of Lorenz systems, Science in China Series F: Information Sciences, 51 (2008), 283-292.  doi: 10.1007/s11432-008-0024-2.

[13]

G. Leonov and N. Kuznetsov, Hidden attractors in dynamical systems. From hidden oscilla tions in Hilbert-Kolmogorov, Aizerman, and Kalman problems to hidden chaotic attractor in Chua circuits, Int. J. Bifurc. Chaos Appl. Sci. Eng., 2013 (23), 69pp.  doi: 10.1142/S0218127413300024.

[14]

G. A. Leonov and N. V. Kuznetsov, On differences and similarities in the analysis of Lorenz, Chen and Lu systems, Appl. Math. Comput., 256 (2015), 334-343.  doi: 10.1016/j.amc.2014.12.132.

[15]

G. LeonovN. Kuznetsov and V. Vagaitsev, Localization of hidden Chua's attractors, Phys. Lett. A, 375 (2011), 2230-2233.  doi: 10.1016/j.physleta.2011.04.037.

[16]

X. LiaoP. YuS. Xie and Y. Fu, Study on the global property of the smooth Chua's system, Int. J. Bifurc. Chaos Appl. Sci. Eng., 16 (2006), 2815-2841.  doi: 10.1142/S0218127406016483.

[17]

F. Zhang, On a model of the dynamical systems describing convective fluid motion in rotating cavity, Appl. Math. Comput., 268 (2015), 873-882.  doi: 10.1016/j.amc.2015.06.120.

[18]

F. ZhangC. MuP. ZhengD. Lin and G. Zhang, The dynamical analysis of a new chaotic system and simulation, Math. Methods Appl. Sci., 37 (2014), 1838-1846.  doi: 10.1002/mma.2939.

[19]

F. ZhangY. Shu and H. Yang, Bounds for a new chaotic system and its application in chaos synchronization, Commun. Nonlinear Sci. Numer. Simul., 16 (2011), 1501-1508.  doi: 10.1016/j.cnsns.2010.05.032.

[20]

F. ZhangY. ShuH. Yang and X. Li, Estimating the ultimate bound and positively invariant set for a synchronous motor and its application in chaos synchronization, Chaos Solitons Fractals, 44 (2011), 137-144. 

[21]

F. Zhang and G. Zhang, Dynamics of a low-order atmospheric circulation chaotic model, Optik, 127 (2016), 4105-4108. 

[22]

F. Zhang and G. Zhang, Further results on ultimate bound on the trajectories of the Lorenz System, Qual. Theory Dyn. Syst., 15 (2016), 221-235.  doi: 10.1007/s12346-015-0137-0.

[23]

F. ZhangG. ZhangD. Lin and X. Sun, Global attractive sets of a novel bounded chaotic system, Neural Comput. Appl., 79 (2015), 539-547. 

[1]

Carlos Arnoldo Morales, M. J. Pacifico. Lyapunov stability of $\omega$-limit sets. Discrete and Continuous Dynamical Systems, 2002, 8 (3) : 671-674. doi: 10.3934/dcds.2002.8.671

[2]

Yongjian Liu, Qiujian Huang, Zhouchao Wei. Dynamics at infinity and Jacobi stability of trajectories for the Yang-Chen system. Discrete and Continuous Dynamical Systems - B, 2021, 26 (6) : 3357-3380. doi: 10.3934/dcdsb.2020235

[3]

Xu Zhang, Guanrong Chen. Boundedness of the complex Chen system. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021291

[4]

Sigurdur Freyr Hafstein. A constructive converse Lyapunov theorem on exponential stability. Discrete and Continuous Dynamical Systems, 2004, 10 (3) : 657-678. doi: 10.3934/dcds.2004.10.657

[5]

D. Hilhorst, L. A. Peletier, A. I. Rotariu, G. Sivashinsky. Global attractor and inertial sets for a nonlocal Kuramoto-Sivashinsky equation. Discrete and Continuous Dynamical Systems, 2004, 10 (1&2) : 557-580. doi: 10.3934/dcds.2004.10.557

[6]

Hichem Kasri, Amar Heminna. Exponential stability of a coupled system with Wentzell conditions. Evolution Equations and Control Theory, 2016, 5 (2) : 235-250. doi: 10.3934/eect.2016003

[7]

István Györi, Ferenc Hartung. Exponential stability of a state-dependent delay system. Discrete and Continuous Dynamical Systems, 2007, 18 (4) : 773-791. doi: 10.3934/dcds.2007.18.773

[8]

Deqiong Ding, Wendi Qin, Xiaohua Ding. Lyapunov functions and global stability for a discretized multigroup SIR epidemic model. Discrete and Continuous Dynamical Systems - B, 2015, 20 (7) : 1971-1981. doi: 10.3934/dcdsb.2015.20.1971

[9]

Moncef Aouadi, Alain Miranville. Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory. Evolution Equations and Control Theory, 2015, 4 (3) : 241-263. doi: 10.3934/eect.2015.4.241

[10]

Marilena N. Poulou, Nikolaos M. Stavrakakis. Global attractor for a Klein-Gordon-Schrodinger type system. Conference Publications, 2007, 2007 (Special) : 844-854. doi: 10.3934/proc.2007.2007.844

[11]

Francesca Bucci, Igor Chueshov, Irena Lasiecka. Global attractor for a composite system of nonlinear wave and plate equations. Communications on Pure and Applied Analysis, 2007, 6 (1) : 113-140. doi: 10.3934/cpaa.2007.6.113

[12]

Olivier Goubet, Manal Hussein. Global attractor for the Davey-Stewartson system on $\mathbb R^2$. Communications on Pure and Applied Analysis, 2009, 8 (5) : 1555-1575. doi: 10.3934/cpaa.2009.8.1555

[13]

Je-Chiang Tsai. Global exponential stability of traveling waves in monotone bistable systems. Discrete and Continuous Dynamical Systems, 2008, 21 (2) : 601-623. doi: 10.3934/dcds.2008.21.601

[14]

Sebastián Buedo-Fernández. Global attraction in a system of delay differential equations via compact and convex sets. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3171-3181. doi: 10.3934/dcdsb.2020056

[15]

Qiong Zhang. Exponential stability of a joint-leg-beam system with memory damping. Mathematical Control and Related Fields, 2015, 5 (2) : 321-333. doi: 10.3934/mcrf.2015.5.321

[16]

Manoel J. Dos Santos, Baowei Feng, Dilberto S. Almeida Júnior, Mauro L. Santos. Global and exponential attractors for a nonlinear porous elastic system with delay term. Discrete and Continuous Dynamical Systems - B, 2021, 26 (5) : 2805-2828. doi: 10.3934/dcdsb.2020206

[17]

Andrey V. Melnik, Andrei Korobeinikov. Lyapunov functions and global stability for SIR and SEIR models with age-dependent susceptibility. Mathematical Biosciences & Engineering, 2013, 10 (2) : 369-378. doi: 10.3934/mbe.2013.10.369

[18]

Serafin Bautista, Yeison Sánchez. Sectional-hyperbolic Lyapunov stable sets. Discrete and Continuous Dynamical Systems, 2020, 40 (4) : 2011-2016. doi: 10.3934/dcds.2020103

[19]

Bo You. Global attractor of the Cahn-Hilliard-Navier-Stokes system with moving contact lines. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2283-2298. doi: 10.3934/cpaa.2019103

[20]

Elisabetta Rocca, Giulio Schimperna. Global attractor for a parabolic-hyperbolic Penrose-Fife phase field system. Discrete and Continuous Dynamical Systems, 2006, 15 (4) : 1193-1214. doi: 10.3934/dcds.2006.15.1193

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (172)
  • HTML views (85)
  • Cited by (6)

[Back to Top]